{"product_id":"nurofen-child-liquid-3-months-5years-orange-200ml","title":"NUROFEN Child Liquid 3 months-5years Orange 200ml","description":"\u003ch3 data-mce-fragment=\"1\"\u003eCLASSIFICATION:\u003c\/h3\u003e\n\u003cp data-mce-fragment=\"1\"\u003ePharmacy Only Medicine \u003c\/p\u003e\n\u003ch3 data-mce-fragment=\"1\"\u003eUSAGE:\u003c\/h3\u003e\n\u003cp data-mce-fragment=\"1\"\u003eTo help relieve fever and childhood pain from colds and flus, teething, toothache, earache, sore throats, headaches and minor sprains and strains. Sugar and colour free.\u003c\/p\u003e\n\u003ch3 data-mce-fragment=\"1\"\u003eINGREDIENTS:\u003c\/h3\u003e\n\u003cp data-mce-fragment=\"1\"\u003eIbuprofen 100mg\/5ml. \u003cspan data-mce-fragment=\"1\"\u003eAlso contains: sodium chloride and saccharin sodium.\u003c\/span\u003e\u003c\/p\u003e\n\u003ch3 data-mce-fragment=\"1\"\u003eDOSAGE:\u003c\/h3\u003e\n\u003cp data-mce-fragment=\"1\"\u003eThis is the dosage for the 3 month to 5 year formulation, please check the strength before administering medicine. \u003c\/p\u003e\n\u003cp data-mce-fragment=\"1\"\u003e\u003cspan data-mce-fragment=\"1\"\u003e3 - 6 months\u003c\/span\u003e - (average weight 6-8kg) 3-4ml\u003cbr data-mce-fragment=\"1\"\u003e\u003cspan data-mce-fragment=\"1\"\u003e6 - 12 months\u003c\/span\u003e - (8-10kg) 4-5ml\u003cbr data-mce-fragment=\"1\"\u003e\u003cspan data-mce-fragment=\"1\"\u003eChildren 1- 3 years \u003c\/span\u003e(10 - 14kg) 5-7ml\u003cbr data-mce-fragment=\"1\"\u003e\u003cspan data-mce-fragment=\"1\"\u003eChildren 3- 5 years\u003c\/span\u003e (14-18kg) 7-9ml\u003cbr data-mce-fragment=\"1\"\u003e\u003cspan data-mce-fragment=\"1\"\u003eChildren 5- 7 years\u003c\/span\u003e (18 - 22kg) 9-11ml\u003cbr data-mce-fragment=\"1\"\u003e\u003cspan data-mce-fragment=\"1\"\u003eChildren 7- 9 years\u003c\/span\u003e (22 - 28kg) 11-14ml\u003cbr data-mce-fragment=\"1\"\u003e\u003cspan data-mce-fragment=\"1\"\u003eChildren 9- 12 years\u003c\/span\u003e (28-40kg) 14 - 20ml\u003c\/p\u003e\n\u003cp data-mce-fragment=\"1\"\u003eThis dose can be repeated every 8 hours as necessary, up to 3 doses in 24 hours. Do not exceed the stated dose; use an oral syringe to measure; shake well before use.\u003c\/p\u003e\n\u003ch3 data-mce-fragment=\"1\"\u003ePRECAUTIONS:\u003c\/h3\u003e\n\u003cp data-mce-fragment=\"1\"\u003eNot suitable for babies under 3 months. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage. If your child's symptoms worsen or persist consult your doctor. Do not use if the patient has a stomach ulcer, kidney, liver or heart problems; is allergic to the liquid contents; is in the last 3 months of pregnancy. Not recommended if the patient is taking other medicines containing ibuprofen or other anti-inflammatory medicines or other medications; for more than 3 days at a time; has asthma; is pregnant; is suffering from chickenpox or dehydration through diarrhoea and\/or vomiting or if over 65 years of age.\u003c\/p\u003e","brand":"Ahuriri Pharmacy Napier | New Zealand","offers":[{"title":"Default Title","offer_id":47777560920224,"sku":"2626039","price":24.99,"currency_code":"NZD","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/0236\/6013\/files\/Nurofen-child-orange-3-5-200ml.png?v=1702448376","url":"https:\/\/www.ahuriripharmacy.co.nz\/products\/nurofen-child-liquid-3-months-5years-orange-200ml","provider":"Ahuriri Pharmacy Napier | New Zealand","version":"1.0","type":"link"}